# SDR SWAA2021122245986

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ** AT FWD CABIN WET AREA R-1 DOOR ENTRY LOWER SILL INNER CHORD BETWEEN STA312 AND 328 ; / [01] REMOVED 2 FASTENERS FOR ACCESS AT R-1 DOOR LOWER SILL INNER CHORD AT STA 312+9' PER BOEING 737-700 SRM 51-40-02-0G-0;[15] COMPLETED INSTALLATION OF NEW INNER CORD P/N 654A0004-134 AS PER SRM 51-40-02-0G-0 AND DWG 141A8310.; [16] REMOVED EWIS PROTECTION MENTIONED ON STEP 6 .; [17] VERIFIED INSTALLATION OF NEW R1 DOOR LOWER SILL INNER CHORD BETWEEN STA 277- STA 360; [18] RE-INSTALLED 2 FASTENERS REMOVED ON STEP 1.; [19] CORRECTION ADDED TO STEP 18: PER BOEING 737-700 SRM 51-40-02-0G-0. VERIFIED INSTALLATION OF FASTENERS
